S. Catterall

Articles in Scholarly Journals [Incomplete List]

  1. On the restoration of supersymmetry in twisted two-dimensional lattice Yang–Mills theory
    Journal of High Energy Physics, vol. 2007, no. 04, pp. 015–015, 2007
  2. Simulations of Script N = 2 super Yang-Mills theory in two dimensions
    Journal of High Energy Physics, vol. 2006, no. 03, pp. 032–032, 2006
  3. Lattice formulation of Script N = 4 super Yang-Mills theory
    Journal of High Energy Physics, vol. 2005, no. 06, pp. 027–027, 2005